# SDR ASMF200706002

- Difficulty date: June 10, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 64,516 hours, 47,752 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: B

## Discrepancy

CAPTAIN REPORTED TCAS RESOLUTION WITH AC AT 33000 FEET, AIRPLANE DESCENT 3000 FEET WITH A RATE OF 6000 FEET PER MINUTE REACHING OVERSPEED (NO ALARMS, JUST VIBRATION).  AT PLATFORM MAINTENANCE PERSONNEL PERFORMED VISUAL INSPECTION BY OVERSPEED IAW MM 05-51-05 AS WELL AS EXCESSIVE MANEUVER AND OVERLOAD CONDITION CHECK IAW MM 05-51-02, NO DAMAGES WERE FOUND.
